Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 28A, Issue SPL, July – Special Issue 2013  pp. 443–490.

Global boundedness for semistable decorated principal bundles with special regard to quiver sheaves

Authors Alexander Schmitt
Author institution: Freie Universität Berlin, Institut für Mathematik, Arnimallee 3, D-14195 Berlin, Deutschland

Summary:  In this paper, we will prove that certain stability parameters for decorated principal bundles on complex projective manifolds which belong to a real vector space lead only to finitely many different notions of semistability. This is a basic ingredient for the investigation of the variation of moduli spaces in dependence of the stability parameter. The results imply a conjecture on parameter regions of stability parameters for quiver sheaves that was put forward by Álvarez-Cónsul, García-Prada, and the author.

Contents    Full-Text PDF